logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1122 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:ADM
TitleIracionálne čísla ako výsledok limitného procesu
English TitleIrrational Number as a Result of Limit Process
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2006
Volume 35
Number 1
Pages 1-8
ISSN 1335-4981
Abstract
This paper deals with number √2 , the length of diagonal in the unit square side 1. Ancient Greek mathematicians approached this problem via geometrical models. We describe some models using the computer program or calculator.
Authors
Gunčaga, Ján
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007